# SDR USAA2013031200005

- Difficulty date: March 11, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 24,862 hours, 10,939 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pad
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 2L ARMING MECHANISM STIFF.  MAINTENANCE REMOVED DEBRIS FROM 2L GIRT BAR PAD.  OPS CHECK NORMAL.
